# SDR SWAA2025010273469

- Difficulty date: December 2, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 360 BTW STR 27R TO STR 28R AT ELECTRICAL AND ELECTRONIC COMPARTMENT 2024-728586<[01] REPLACED SUPPORT BRACKET LOCATED BS 360 BTW STR 27R TO STR 28R AT ELECTRICAL AND ELECTRONIC COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET LOCATED BS 360 BTW STR 27R TO STR 28R AT ELECTRICAL AND ELECTRONIC COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0
